2017
Том 69
№ 9

All Issues

A generalization of Carleman's equation, solved in explicit form, and its application in the theory of bending of plates

Popov G. Ya., Yatsenko Yu. P.

Full text (.pdf)


English version (Springer): Ukrainian Mathematical Journal 38 (1986), no. 3, pp 272-276.

Citation Example: Popov G. Ya., Yatsenko Yu. P. A generalization of Carleman's equation, solved in explicit form, and its application in the theory of bending of plates  // Ukr. Mat. Zh. - 1986. - 38, № 3. - pp. 315–320.

Full text